# SDR YAA2012F00000

- Difficulty date: November 25, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N20109
- Make and model: Cessna 172M
- Aircraft serial: 17261017
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW11853
- Part serial: 90823
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT BROKE IN FLIGHT AND PROPELLER DEPARTED ENGINE.
